A formula for semisimple Lie groups

Harish-Chandra, (1956) A formula for semisimple Lie groups Proceedings of the National Academy of Sciences of the United States of America, 42 (8). pp. 538-540. ISSN 0027-8424

[img]
Preview
PDF - Publisher Version
2058Kb

Official URL: http://www.pnas.org/content/42/8/538.full.pdf+html

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to National Academy of Sciences, USA.
ID Code:30823
Deposited On:27 Dec 2010 13:40
Last Modified:02 Jun 2011 16:48

Repository Staff Only: item control page